# SDR DL757020838

- Difficulty date: July 16, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 56,410 hours, 30,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34102
- Condition: Dented
- Location: Fs 1617, S-17r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1617 / STRG. 17R :                     DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS FOUND DENTED AT FS 1617 JUST BELOW    STRINGER 17R.  THE DENT WAS REMOVED WITH A CUTOUT.  THE     CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR        DOUBLER PER ER/A 383406-14, REV A.
